# SDR IXXA08SMN075S

- Difficulty date: February 14, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE LOWER OUTER SKIN SHOWS IMPROPER REPAIR AT STATION XOLDI 6.2246.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02-27-08 NUMBER 08086, SEMAN DRAWING NUMBER ED-4707 DATED 02-08-08, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-3-0, AND DC8 SRM 51-3-1.
